# SDR MASA200602582

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,700 hours, 4,943 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 9390 CLT.  SPOILER/STAB, RUD LIMIT FAULT, STALL FAIL CAUTION MSG.  MX REMOVED WATER FROM PITOT DRAINS, FAULTS CLEARED.
